Some classes of d-convex functions in a graph
Doklady Akademii Nauk, Tome 273 (1983) no. 6, pp. 1314-1317
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_6_a7,
author = {V. P. Soltan and V. D. Chepoi},
title = {Some classes of d-convex functions in a graph},
journal = {Doklady Akademii Nauk},
pages = {1314--1317},
year = {1983},
volume = {273},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a7/}
}
V. P. Soltan; V. D. Chepoi. Some classes of d-convex functions in a graph. Doklady Akademii Nauk, Tome 273 (1983) no. 6, pp. 1314-1317. http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a7/